EXACTECH, INC. PS TIBIAL INSERTS SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
204-22-09 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
06/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately 14 years and 4 months post the initial right total knee arthroplasty, the patient experienced an unstable knee, complained of pain, and was revised to a new poly.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.